# SDR USAR20150505001

- Difficulty date: April 9, 2015
- Submitted: May 5, 2015
- Operation: General aviation
- Aircraft: N528EW
- Make and model: Beech F33A
- Aircraft serial: CE1375
- Aircraft time: 1,046 hours
- System (JASC): 3397 · Light System Wiring
- Part: Rib
- Condition: Burned
- Location: Zone 600
- Part time: 1,046 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: P, W
- Precautionary procedure: K

## Discrepancy

LIGHT CHECK DURING ANNUAL INSPECTION, THE RT NAVIGATION LIGHT WAS INOPERATIVE.  REPLACED THE BULB WITH NEW LED BULB, STILL NO LIGHT.  TESTED CIRCUIT FOR POWER, NO POWER. FOUND THE NAVIGATION WIRE CHAFED AND BURNED COMPLETELY THROUGH AT THE 3RD RIB INBD FROM THE WING TIP.  SOLDER SPLICED A NEW LENGTH OF WIRE FROM THE BURNED SPOT, SECURED THE WIRE IN THE CHANNEL DESIGNED TO SUPPORT THE WIRE, SECURED THE WIRE AT THE WING TIP. OPERATION OF THE NAVIGATION LIGHT SYSTEM WAS NORMAL. THERE WAS NEVER AN INDICATION TO THE PILOT THAT THERE WAS A POPPED CIRCUIT BREAKER.
